# SDR DALA2024012200910

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 96,792 hours, 45,068 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

SHIP 3212 - ATO - AT 5 KTS. DISC: BRAKE TEMPERATURE MONITORING UNIT BRAKE 2 HIGH AT TAKEOFF, AFTER GATE RETURN #3 WAS HOT. C/A: T/S PER TSM 32-47-00-810-817-A NO FAULTS FOUND IN BOTH CHANNELS OF BSCU. JACKED WHEELS OFF GROUND NO DRAGGING OF ANY BRAKE. FWD BRAKE TEMP MONITOR UNIT TO MEL 32-47-01. PLCD INSTALLED M PROCEDURES C/W.  JACKED AND INSPECTED BRAKES. NO TROUBLE FOUND. DEFERRED BRAKE INDICATION PER MEL. RT BTMU WAS LATER REPLACED.
